# SDR S2YA960024

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Beech 1900D
- Aircraft serial: UE83
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 196K089
- Condition: Flat Spotted
- Location: Nlg
- Part time: 27 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER THE FLIGHT CREW DEPARTED MKE ON FLT NR 1053, THE CREW NOTED SEVERE VIBRATION FROM THE NOSE, RETURNED TO MKE.  MAINTENANCE CHANGED THE NOSE WHEEL ASSY, AND IT WAS DETERMINED THAT A TIRE FLAT SPOT OUT OF BALANCE CONDITION CAUSED THE VIBRATION.  (M)
